# SDR SWAA120667

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 74,881 hours, 58,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED BETWEEN BS 663.75 TO BS 674.75, RBL 24.5.  REPAIRED CHORD IAW EA.
